Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 23 | Page No.: 4303-4311
DOI: 10.3923/jas.2008.4303.4311
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Fast Estimation of Network Reliability Using Modified Manhattan Distance in Mobile Wireless Networks

Ali Peiravi and Hossein Tolooei Kheibari

Abstract:
In this research, we focus on network reliability in wireless communication networks. We introduce a stochastic reliability model based on combination of the free space and the two ray ground propagation models. The link reliability in static and dynamic networks is determined using real and approximate methods. Link reliability of different networks is determined using our approximate method and traditional methods based on Monte Carlo simulation for static and dynamic networks and the effects of using our approximate method are investigated. The results for two random distributions of agents based on Monte Carlo simulation are compared to the real connectivity method to show the superiority of our approach. In particular, we provide a new measure of network reliability as a function of the distance between mobile agents, quality of transmitters and receivers and a model of reliability degradation.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Estimation of a System Performance in Pareto Distribution with Two Independent Random Variables
  •    Scheduling Quality Related Activities in Incremental Software Development Projects Based on Monte Carlo Simulation
How to cite this article:

Ali Peiravi and Hossein Tolooei Kheibari, 2008. Fast Estimation of Network Reliability Using Modified Manhattan Distance in Mobile Wireless Networks. Journal of Applied Sciences, 8: 4303-4311.

DOI: 10.3923/jas.2008.4303.4311

URL: https://scialert.net/abstract/?doi=jas.2008.4303.4311

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom